Series expansions for a generalized XY hamiltonian
R. Dekeyser and
J. Rogiers
Physica A: Statistical Mechanics and its Applications, 1975, vol. 81, issue 1, 72-92
Abstract:
Series expansions are derived for the free energy and the fluctuations of a generalized hamiltonian. These series are analysed in the special case of the XY hamiltonian on an f.c.c. lattice in an external parallel magnetic field. The critical indices seem to be independent of the field.
Date: 1975
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378437175900370
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:81:y:1975:i:1:p:72-92
DOI: 10.1016/0378-4371(75)90037-0
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().